# SDR ASAA1057276

- Difficulty date: January 21, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 11,117 hours, 3,299 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 3043002
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DELTA P INDICATOR MISSING FROM FILTER BOWL.  REMOVED AND REPLACED OIL FILTER & BOWL ASSY ON APU.  NO CONTAMINATION FOUND.  OPS CHECK GOOD REF MM 49 91 12.
